| Catalog Number |
381023 |
| Medical Device Problem Codes |
Leak/Splash (1354); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: characters limit is exceeded at facility name: (b)(6) hospital.H3: a follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the hub was damaged.This is a report about a poor line connection.According to the customer¿s report, the poor line connection caused blood leakage during use.The needle hub was deformed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The complaint of a poor connection was confirmed and the cause appeared to be manufacturing related.Three photographs and one 22ga insyte autoguard bc unit from lot 5149276 were provided for investigation.The inside edge of the blue female luer adapter was damaged.The material was deformed due to what appeared to be an impact with a rigid material.The deformation appeared to be the cause of the reported poor connection and leakage.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.